MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; PROSTHESIS, SHOULDER
Catalog Number 115370
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 9 years post implantation due to implant fracture.Prior to the revision, it was noted that the patient was experiencing pain and rom issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Visual examination of the provided pictures identified the post of the tray fractured.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the left shoulder demonstrates a reverse total shoulder arthroplasty with no dislocation.Inferiorly directed glenosphere, nonspecific.Question lucency along the proximal humeral component could indicate loosening.Vertically oriented humeral tray could indicate hardware fracture.A definitive root cause cannot be determined.The reported event is confirmed as a picture was provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19509351
Report Number0001825034-2024-01539
Device Sequence Number12618427
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)250429(10)892680
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2025
Device Catalogue Number115370
Device Lot Number892680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale